# SDR NACA20100009

- Difficulty date: November 21, 2010
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 67,257 hours, 50,559 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM DOUBLER CRACKED AT FS 680 LBL 24.8.  WCS FLOORBEAM WEB CRACK TRIMMED OUT AND REINFORCED.  REPLACED CRACKED DOUBLER AND NEW UPPER CHORD CRACKS STOPPED DRILLED AND/OR REWORKED.  FLOOR DOUBLER AT FS 680 LBL 24.8 REPAIRED IAW. 8100-9 REF: ID 201011290126-0004D1.
